advertisement
Question
Posted by: LIB | 2010/10/07

STOP MY HORNYNESS

Hi
can a expert, please tell me how, or where i can get or go, to stop myself from having a high libido, or being horny all the... most of the time. Could it be just a face im going through (age 24 tomorrow).
my wife is not always as sexually active as i want her to be, due to headaches, tiredness, children, issues ext.
we already went for help, and its not working, and we keep on saying we going to have to make a plan, and nothing is realizing. my marriage sex-life is crap, i tried everything and sometime suspect an affair and even thought of having one, but i do try to be positive and to look from a women s point of view. but i hate it to help myself all the time, and therefore i want pills to stop me from being horny.
if possible.
please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Well it sounds like you have a lot to deal with at such a young age - your sexual prime... There are several ways of managing this. Firstly, I am not sure what help you went for, but if you haven't tried going to counselling (e.g. FAMSA, private sex therapist)to see how to make the most out of your marital relationship, then try that. SEcondly, check that what you are feeling 'most' of the time really is desire. Sometimes men masturbate compulsively and not necessarily because they are experiencing libido but because they experience something else (boredom, irritation, anger, depression, tiredness) and masturbate to sooth/calm themselves. Furthermore, this may be that you are simply 'triggered' or aroused very easily, so if you try to avoid situations where you are likely to be 'triggered', you should have less arousal to contend with. Thirdly, you don't 'have' to help yourself all the time. Your wife might participate from time to time, and at other times you could simply focus your attention elsewhere and try to ignore it....it may be difficult and frustrating, but it is possible. Finally, if all else fails, then perhaps you do need to speak to your GP and see if he/she would be prepared to prescribe a drug with a known side effect of reducting libido. This is far from ideal but worth exploring.

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Jox | 2010/10/07

Well said Rob, thats the truth. Try using a antidepressant it worked for me.

Reply to Jox
Posted by: Rob | 2010/10/07

When does a man stop masturbating??????????????

WHEN HE GETS DEVORCED!!!!!!!! hehehehehe!!

Reply to Rob
Posted by: XXX | 2010/10/07

All,or most young males are horny all of the time,try masturbating if the wife cannot keep up.

Reply to XXX
Posted by: Sexologist | 2010/10/07

Well it sounds like you have a lot to deal with at such a young age - your sexual prime... There are several ways of managing this. Firstly, I am not sure what help you went for, but if you haven't tried going to counselling (e.g. FAMSA, private sex therapist)to see how to make the most out of your marital relationship, then try that. SEcondly, check that what you are feeling 'most' of the time really is desire. Sometimes men masturbate compulsively and not necessarily because they are experiencing libido but because they experience something else (boredom, irritation, anger, depression, tiredness) and masturbate to sooth/calm themselves. Furthermore, this may be that you are simply 'triggered' or aroused very easily, so if you try to avoid situations where you are likely to be 'triggered', you should have less arousal to contend with. Thirdly, you don't 'have' to help yourself all the time. Your wife might participate from time to time, and at other times you could simply focus your attention elsewhere and try to ignore it....it may be difficult and frustrating, but it is possible. Finally, if all else fails, then perhaps you do need to speak to your GP and see if he/she would be prepared to prescribe a drug with a known side effect of reducting libido. This is far from ideal but worth exploring.

Claire - SASHA

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement